# SDR DALA2017071005400

- Difficulty date: July 9, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BAY BS 879, LBL 3 CARGO TRACK HAS CORROSION AT NUTPLATE HOLE.  MAINTENANCE REPAIRED THE CARGO TRACK IAW SRM 53-00-53, REPAIR 3, AND DWG 146A7500 SH 32, REV A.
